skip to main content
Show Results with:

On the existence of local classical solution for a class of one-dimensional compressible non-newtonian fluids

FANG, Li; LI, Zilai

Acta mathematica scientia: Shu xue wu li xue bao. Volume 35:Issue 1 (2015, January); pp 157-181 -- Elsevier Ltd

Online access

Notes here allow you and other users to comment and make notes on items, viewable by the whole community.
NB: Please use the Report Catalogue Error form to advise us of catalogue inaccuracies.

Log in to add a note

Tags allow you and others to define and search on related groups of items.

Log in to add / remove tags

Searching Remote Databases, Please Wait